# SDR USAA2014071400008

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 49,188 hours, 20,207 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: ABS012110
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW INITIATED A GO AROUND AT A SPEED OF 200 KTS.  GEAR DID NOT RETRACT. CYCLED GEAR DOWN & HAD THREE GREEN INDICATION ON LG PAGE & LOWER ECAM.  ECAM SHOWED LG NOT UPLOCKED.  AFTER LANDING, AN ADDITIONAL ECAM LG SYS DISAGREE APPEARED.  REPLACED NLG PROX SENSOR 24 GA.  REPLACED FLIGHT GND SENSING MECHANISM CASING & TARGET SUPPORT ASSEMBLY IAW MM 32-21-45.  GEAR EXTENSION & RETRACTION OPERATIONS CHECKED GOOD IAW MM 32-31-00-720-002.
